∏’-Closure of finite ∏-solvable groups

Zvi Arad

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The purpose of this paper is to present a proof of the following theorem: Suppose ∏ is a set of odd primes, G is a finite ∏-solvable group, and A is a nilpotent ∏-subgroup of maximal order of G. Then G has a normal ∏-complement, if and only if NG(ZJ(A)) has a normal ∏-complement. (J(A) is the Thompson subgroup of A.).

Original languageEnglish
Pages (from-to)118-119
Number of pages2
JournalJournal of the Australian Mathematical Society
Issue number1
StatePublished - Feb 1976


Dive into the research topics of '∏’-Closure of finite ∏-solvable groups'. Together they form a unique fingerprint.

Cite this